Cold GO Drop Price Comparison — MedPrice | MedPrice
Live PricesFetching...
Checking latest prices on PharmEasy... MedPrice
Painkiller
Cold GO Drop Composition: Chlorpheniramine Maleate (1mg) + Paracetamol (125mg)
Reference Price
₹21.25
packet of 15 ml Drop
Generic Alternatives (15) Same composition These medicines contain the same active ingredient: Chlorpheniramine Maleate (1mg) + Paracetamol (125mg)
⚕️ Medical Disclaimer MedPrice does not recommend, endorse, or prescribe any medication. All information displayed is for . Always consult a qualified healthcare professional before starting, changing, or stopping any medication.
For informational purposes only. We do not recommend any medication.
Manufacturer: Torque Pharmaceuticals Pvt Ltd
Pack: packet of 15 ml Drop
strip of 10 tablets
Xobrin Oral Suspension Ciron Drugs & Pharmaceuticals Pvt Ltd bottle of 60 ml Oral Suspension
Corivex Syrup Excare Laboratories bottle of 60 ml Syrup
Sungesic Syrup Sunny Drug Pharma bottle of 60 ml Syrup
Efcold Syrup Suzikem Drugs Pvt Ltd bottle of 60 ml Syrup
Snizaril 1 mg/125 mg/2.5 mg Liquid Themis Medicare Ltd bottle of 60 ml Liquid
Encol Syrup Aeon Pharma Pvt Ltd bottle of 60 ml Syrup
Paracodrate Plus Syrup Zim Laboratories Limited bottle of 50 ml Syrup
Chekold Syrup Swastik Pharmaceuticals bottle of 60 ml Syrup
Anoril P Syrup Stalwart Remedies Pvt Ltd bottle of 60 ml Syrup
Corylate Plus Syrup Elite Pharma Pvt Ltd bottle of 60 ml Syrup
Ranicold P Syrup M G Pharmaceutical bottle of 60 ml Syrup
Decold Syrup Que Pharma Pvt Ltd bottle of 60 ml Syrup
Markold Syrup Elixir Life Care Pvt Ltd bottle of 60 ml Syrup
Nazoset Oral Drops Elkos Healthcare Pvt Ltd bottle of 15 ml Oral Drops
educational and price-comparison purposes only